All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Shiferaw Gurmu and John Elder
''A simple bivariate count data regression model''
( 2007, Vol. 3 No.11 )
This paper develops a simple bivariate count data regression model in which dependence between count variables is introduced by means of stochastically related unobserved heterogeneity components. Unlike existing commonly used bivariate models, we obtain a computationally simple closed form of the model with an unrestricted correlation pattern.
Manuscript Received : Feb 19 2007 Manuscript Accepted : Apr 01 2007

  This abstract has been downloaded 4107 times                The Full PDF of this paper has been downloaded 155791 times